MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) SUSTAIN XL SC; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) SUSTAIN XL SC; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number PM1134
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pocket Erosion (2013); Discomfort (2330)
Date of Event 03/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Related manufacturer reference number: 2017865-2021-30262.It was reported that the patient presented experiencing pain due to a swollen wound.Upon inspection, it was noted that the patient had an infection and erosion.The pacemaker was explanted and a portion of the right ventricular lead was removed, while the rest remained implanted.The patient was in stable condition.
 
Additional Manufacturer Narrative
Analysis was normal.No anomalies were found.

Brand Name
SUSTAIN XL SC
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key12460132
Report Number2017865-2021-30261
Device Sequence Number11735339
Product Code NVZ
UDI-Device Identifier05414734504744
UDI-Public05414734504744
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Model NumberPM1134
Device Catalogue NumberPM1134
Device Lot NumberP000072962
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/24/2021
Supplement Date Received by Manufacturer09/27/2021
Initial Report FDA Received Date09/13/2021
Supplement Report FDA Received Date10/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TENDRIL; TENDRIL
Outcome Attributed to Adverse Event Required Intervention;